Tab Application Banner
  • Users Online: 170
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE BASED REVIEW
Year : 2021  |  Volume : 16  |  Issue : 4  |  Page : 451-455

Post corona virus Disease-19 (COVID-19): Hyper inflammatory syndrome-associated bilateral anterior uveitis and multifocal serous retinopathy secondary to steroids


1 Department of Uveitis and Ocular immunology, Narayana Nethralaya, Bengaluru, Karnataka, India
2 Divisha Arthritis and Medical Center, Manipal Hospitals, Bengaluru, Karnataka, India
3 Department of Neuro-Ophthalmology, Cornea and Refractive Surgery, Narayana Nethralaya, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Srinivasan Sanjay
Department of Uveitis and Ocular immunology, Narayana Nethralaya, Bengaluru, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/injr.injr_330_20

Rights and Permissions

Coronavirus disease 2019 (COVID-19) pandemic can cause ocular manifestations which include conjunctivitis to retinal manifestations. A 41-year-old Asian Indian male presented with unilateral blurring, glare, and pain in the left eye (LE), 22 days after COVID-19 infection. He had been administered intravenous steroids followed by oral steroids. Eye evaluation showed corrected distance visual acuity of 20/20 in both the eyes (BEs). Anterior chamber showed inflammation in the LE, a day later in the right eye. Fundus examination of the BE showed retinal pigment epithelial changes with serous elevation suggestive of multifocal serous chorioretinopathy. A month later, he had improvement in his symptoms with no cells in BE with topical steroids with resolution of serous retinopathy. Bilateral anterior uveitis possibly represents an immune-mediated trigger of his clinically quiescent psoriasis causing first-ever uveitis episode, possibly due to COVID-19. Serous chorioretinopathy could be secondary to steroids following treatment of COVID-19-related sequelae.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed438    
    Printed13    
    Emailed0    
    PDF Downloaded25    
    Comments [Add]    

Recommend this journal